RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2000, Volume 36, Number 5, Pages 656–661 (Mi de10157)  

This article is cited in 1 scientific paper (total in 1 paper)

Partial Differential Equations

Uniqueness of the solution of a mixed problem for the wave equation with nonlocal boundary conditions

V. A. Il'ina, E. I. Moiseevb

a Lomonosov Moscow State University
b Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Full text: PDF file (960 kB)

English version:
Differential Equations, 2000, 36:5, 728–733

Bibliographic databases:

UDC: 517.984.5
Received: 14.04.2000

Citation: V. A. Il'in, E. I. Moiseev, “Uniqueness of the solution of a mixed problem for the wave equation with nonlocal boundary conditions”, Differ. Uravn., 36:5 (2000), 656–661; Differ. Equ., 36:5 (2000), 728–733

Citation in format AMSBIB
\Bibitem{IliMoi00}
\by V.~A.~Il'in, E.~I.~Moiseev
\paper Uniqueness of the solution of a mixed problem for the wave equation with nonlocal boundary conditions
\jour Differ. Uravn.
\yr 2000
\vol 36
\issue 5
\pages 656--661
\mathnet{http://mi.mathnet.ru/de10157}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1823882}
\transl
\jour Differ. Equ.
\yr 2000
\vol 36
\issue 5
\pages 728--733
\crossref{https://doi.org/10.1007/BF02754231}


Linking options:
  • http://mi.mathnet.ru/eng/de10157
  • http://mi.mathnet.ru/eng/de/v36/i5/p656

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Beilin, L. S. Pulkina, “Zadacha s nelokalnymi dinamicheskimi usloviyami dlya uravneniya kolebanii tolstogo sterzhnya”, Vestn. SamU. Estestvennonauchn. ser., 2017, no. 4, 7–18  mathnet  crossref  elib
  • Number of views:
    This page:128
    Full text:57

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020